# SDR SIMA20150726001

- Difficulty date: July 26, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 30,544 hours, 27,699 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Sensor
- Part number: 852701
- Part serial: A24932
- Condition: Failed
- Location: Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

SPOILER FAIL MSG PRESENTED.  SPOILERS SHOWED OPEN INTERMITTENTLY.  RAN INADVERTENT SPOILER OPEN IN FLIGHT CHECKLIST.  FLIGHT ATTENDANT DID NOT OBSERVE OPEN SPOILERS.  NO CHANGES IN FLIGHT CHARACTERISTICS NOTED.  R & R LT INBD SPOILER PROX SWITCH IAW AMM 27-63-04, OPERATIONS CHECKED GOOD.  R & R CONNECTOR P1167 IAW SWPM 20-50-01, SPOILERS SYS CHECKED GOOD IAW AMM 27-63-01.  AT GATE SHORTLY AFTER POWER UP, SPOILERS RAPIDLY SWITCHED FROM OPEN TO CLOSED INDICATION.  REF LOG PAGE 3879476.  R & R RT INBD GND SPOILER PROX SENSOR & HARNESS CONNECTOR IAW AMM 27-63-04 & SWPM 20-50-00.  OPERATIONS CHECKED GOOD.  NO CMC MSG NOTED.  PROXIMITY SENSOR PN 8-527-01, SN A8992 POSITION SPL 5.
